advertisement
Question
Posted by: Jo Anne | 2007/03/30

Extremely Dry hair after medical treatme

i was incorrectley treated for lukemia in my late teens, and therefater had a liitle hair growing on my back.. Ever since then the hair on my head has gone extremely dry almost like grassy with times.. i am aware that the mediaction might have caused this, as on neither my parents sides of my family have hair that ls so out of control.. (I look just like my dad.) Doctors keep suggesting different shampoos etc, but this problem I am assured come from within.. My sclap hurts when i brush my hair.. Could you please advice me to a specialist that could do blood test or test my hair to try and find the problem.. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jo Anne
Ask your GP to check your thyroidhormone and cortisol levels. If that is normal, he may need to refer you to a dermatologist as you may have a kind of eczema.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jo Anne | 2007/04/04

Thank you!

Reply to Jo Anne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement